Number of the records: 1  

Omega limit sets and distributional chaos on graphs

  1. Hric, Roman, 1970- Omega limit sets and distributional chaos on graphs / Roman Hric, Michal Málek

    In Topology and its Applications. -- Amsterdam : Elsevier B.V., 2006. -- ISSN 0166-8641. -- ISSN 1879-3207. -- Vol. 153, no. 14 (2006), pp. 2469-2475

    1. Omega-limit sets 2. distribučný chaos 3. grafy

    I. Málek, Michal
    II. Topology and its Applications. -- Vol. 153, no. 14 (2006), pp. 2469-2475

    51
    BB301
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.